MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 18 OTW; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 18 OTW; PERIPHERAL DILATATION CATHETER
Model Number 1013468-040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned to abbott vascular for analysis.A review of the electronic lot history record (elhr) and similar incident query for this product was not performed since the lot number was not reported and the product was not returned for analysis.The investigation determined the reported balloon rupture appears to be related to operational circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the heavily calcified superficial femoral artery.Standard pre-dilatation and post-dilatation were performed, along with laser atherectomy.A 5x40mm armada 18 percutaneous transluminal angioplasty (pta) balloon ruptured at 4 atmospheres.An unspecified balloon was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 18 OTW
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10498043
Report Number2024168-2020-07428
Device Sequence Number14216837
Product Code LIT
UDI-Device Identifier08717648208171
UDI-Public08717648208171
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1013468-040
Device Catalogue Number1013468-040
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date09/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR